# SDR SWIA200617311

- Difficulty date: September 7, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 13,224 hours, 10,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE CRACKED AT FS 484 RBL 36, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR ANGLE PER  REO 601R 53-41-059 AND RII 53-900-1001.
